# SDR V0XD20230831001

- Difficulty date: August 9, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 45,773 hours, 34,813 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIGKE DAMAGE TO LH SLAT #3 OUTER SKIN. CORRECTIVE ACTION: ACCOMPLISHED PERMANENT REPAIR IAW OLIVER WYMAN CAVOK EA 23-C7-57-0690 REV. A PART III. DTE TO BE ACCOMPLISHED WITHIN 12 MONTHS OF THE RETURN TO SERVICE DATE FOR THE SECTION III REPAIR IAW AC 120-93 APPENDIX 5.
